# SDR ASAA2022062338814

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 32,369 hours, 10,238 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009321
- Condition: Leaking
- Location: #2 Engine
- Part time: 30,554 hours, 9,651 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED.  GROUNDED - YES. REMOVED #2 ENG IDG REF B737-900 AMM 24-11-11. REPLACED IDG SEALOL SEAL REF AMM 72-60-00. INSTALLED #2 IDG REF AMM 24-11-11. BAGGED #2 IDG DRAIN LINE FOR LEAK CHECK. ACCOMPLISHED PART POWER LEAK CHECK REF AMM 71-00-00, VENTS & DRAIN INSPECTION FAILED #2 IDG DRAIN PAD LEAK APPROX 3 DROPS/MIN. REMOVED & REPLACED #2 ENG IDG REF AMM 24-11-11, & #2 ENG IDG SEALOL SEAL REF AMM 72-60-00. LEAK & OPS CHECKED GOOD. BAG REMOVED FROM DRAIN LINE.
